# SDR ORJA9859

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM INOP.  REPLACED FUSE, BATTERIES, AND BATTERY PACK IN CABIN ROWS 4-7, 17-25 LEFT AND RT AFT EMERGENCY O/W EXIT IDENTIFIER.  (M)
